Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 71, NWS Birmingham, AL

March 26, 2023Coosa County, Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2023, 4:44 AM CDT for Coosa County, Shelby County, Talladega County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 4:44 AM CDT (09:44 UTC)
Expired
Mar 26, 2023, 5:30 AM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Coosa County, AL, Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 30 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:54 AM CDTHAIL 12 Se Waxahatchee At Lay, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 12:59 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2573 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

893 
WUUS54 KBMX 260944
SVRBMX
ALC037-117-121-261030-
/O.NEW.KBMX.SV.W.0071.230326T0944Z-230326T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
444 AM CDT Sun Mar 26 2023

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southwestern Talladega County in east central Alabama...
  Southeastern Shelby County in central Alabama...
  Northwestern Coosa County in east central Alabama...

* Until 530 AM CDT.

* At 444 AM CDT, a severe thunderstorm was located near Jemison,
  moving east at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Sylacauga, Talladega Springs, Weogufka, Stewartville, Oak Grove,
  Fayetteville, Strickland Crossroads, Sycamore, Marble Valley, Lay
  Lake, Shelby, Sylacauga Municipal Airport, Alabama 4H Center,
  Overbrook, Shelby Shores, Cedar Creek, Gantts Quarry, Highway 145
  and CR 46, Kelley Branch and Varnons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3302 8618 3300 8652 3302 8652 3303 8654
      3302 8656 3306 8660 3305 8661 3307 8661
      3307 8668 3317 8649 3329 8617
TIME...MOT...LOC 0944Z 253DEG 38KT 3300 8664 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
3 follow-up statements
562 
WWUS54 KBMX 261004
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
504 AM CDT Sun Mar 26 2023

ALC117-261014-
/O.CAN.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Shelby AL-
504 AM CDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central and east central Alabama.

LAT...LON 3304 8618 3302 8648 3309 8651 3312 8648
      3321 8617
TIME...MOT...LOC 1004Z 250DEG 37KT 3308 8643 

$$

ALC037-121-261030-
/O.CON.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Talladega AL-Coosa AL-
504 AM CDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTH CENTRAL TALLADEGA AND NORTHWESTERN COOSA COUNTIES...

At 504 AM CDT, a severe thunderstorm was located over Strickland
Crossroads, or over Talladega Springs, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Sylacauga, Talladega Springs, Stewartville, Marble Valley, Strickland
Crossroads, Lay Lake, Overbrook, Gantts Quarry and Mignon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3304 8618 3302 8648 3309 8651 3312 8648
      3321 8617
TIME...MOT...LOC 1004Z 250DEG 37KT 3308 8643 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
269 
WWUS54 KBMX 261014
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
514 AM CDT Sun Mar 26 2023

ALC037-121-261030-
/O.CON.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Talladega AL-Coosa AL-
514 AM CDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTH CENTRAL TALLADEGA AND NORTH CENTRAL COOSA COUNTIES...

At 513 AM CDT, a severe thunderstorm was located near Stewartville,
moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Sylacauga, Stewartville, Strickland Crossroads, Overbrook, Gantts
Quarry and Mignon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3303 8639 3309 8640 3314 8640 3321 8617
      3304 8618
TIME...MOT...LOC 1013Z 253DEG 38KT 3311 8631 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

86/Martin
811 
WWUS54 KBMX 261028
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
528 AM CDT Sun Mar 26 2023

ALC037-121-261038-
/O.EXP.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Talladega AL-Coosa AL-
528 AM CDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLADEGA AND
NORTH CENTRAL COOSA COUNTIES WILL EXPIRE AT 530 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
east central Alabama.

LAT...LON 3303 8639 3309 8640 3314 8640 3321 8617
      3304 8618
TIME...MOT...LOC 1028Z 253DEG 38KT 3316 8613 

$$

86/Martin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:25 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 26, 3:25 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
325 AM CDT Sun Mar 26 2023

...New SHORT TERM...

.SHORT TERM...
(Today through Monday)
Issued at 204 AM CDT SUN MAR 26 2023

A stalled surface boundary stretches across the area this
morning, from near Meridian, MS to Atlanta, GA. The airmass near
and south of this boundary is characterized by CAPE values greater
than 1500J/kg and strong mid level lapse rates given 500 mb temps
around -14C. Weak forcing from passing upper level impulses will
be enough to kick off scattered to numerous thunderstorms. Given
the thermodynamics in place, that will be enough to sustain strong
updrafts, with large hail and damaging winds the main threats
overnight through Sunday morning. A Severe Thunderstorm Watch
remains valid until 8am for most counties south of the I-20
corridor.

Currently, the favored area for development is along a corridor
from Dallas County to Chambers County. Several large hail
producing storms have developed here, moving southwest to
northeast, and possibly training over the same areas. As low level
winds increase through the early morning hours, expect a gradual
northward trend to development. Showers and thunderstorms are
possible elsewhere, including north of I-20, but the airmass is
not as supportive further north for severe storms at this time.

Unfortunately, several waves of storms are expected through today
and tonight, with a fair amount of uncertainty on timing of each
wave. Give the airmass in place, most storms will show quick
growth with the potential for large hail and damaging winds. With
increasing wind fields, and possible low level veering as a weak
surface low develops along the previous frontal boundary, cannot
rule out the potential for tornadoes this afternoon and evening.
As storms develop and train across the same areas, flash flooding
potential will also increase, with current forecasted rain amounts
of 2-5 inches in a swath near the Hwy 80 and I-85 corridors.

Rain chances decrease through the day on Monday as low level flow
becomes northerly behind a cold front.

14

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 237 PM CDT SAT MAR 25 2023

Monday night through Saturday.

A front is expected to stall near the Gulf Coast Monday night as a
disturbance embedded within zonal flow approaches from the west.
This will induce frontogenesis and isentropic lift, causing another
round of showers and thunderstorms mainly across our southern
counties Tuesday morning. This activity may continue into Tuesday
afternoon, followed by a return to dry conditions Tuesday night as a
shortwave moves toward the East Coast. The period of dry conditions
will continue for Wednesday through Friday as an upper-level ridge
builds over the region ahead of the next big weather system entering
the Plains. Right now it appears the brunt of this system will stay
north of Alabama Friday night and Saturday as a subtropical ridge
holds firm over the Gulf of Mexico.

87/Grantham

&&

.AVIATION...
(06Z TAFS)
Issued at 1208 AM CDT SUN MAR 26 2023

A stalled surface boundary will begin to move northward tonight,
becoming the focus for several rounds of showers and storms
through the forecast period. MVFR cigs are also spreading northward,
with those heights currently at TOI and expected to be at MGM
within 1-2hours. Elsewhere, current ceiling heights are at VFR,
but expect MVFR heights at northern at other forecast terminals by
11-13Z.

Will handle the several rounds of showers and (potentially strong
to severe) storms with Tempos and prob30s. As each round of
activity begins developing, it will be easier to refine timing of
impacts for each terminal. Ceilings at times will fall to IFR,
with vis reductions due to heavy rainfall. Winds will
predominantly be from the southwest, at 6-10kts.

14

&&

.FIRE WEATHER...

Scattered to numerous showers and thunderstorms are expected
through tonight, as several rounds of activity move across the
area. Locally heavy rainfall is likely with 2-5 inches of rainfall
possible across portions of the south Central Alabama. Min RH
values today will range from 40-50 percent northwest to 70-80
percent southeast. 20ft winds will be from the south to southwest,
increasing to 5-10mph this afternoon. Rain chances will continue
through Tuesday, with minimum RH values in the 40-60 percent
range.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     75  60  76  48 /  40  80  20  20
Anniston    75  62  76  51 /  60  80  20  20
Birmingham  78  62  77  52 /  50  80  20  20
Tuscaloosa  78  62  79  53 /  50  90  20  30
Calera      76  63  77  53 /  60  90  30  30
Auburn      74  64  77  56 /  80  90  50  40
Montgomery  79  66  79  56 /  80  90  50  50
Troy        81  68  79  58 /  70  60  60  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...14
LONG TERM....87
AVIATION...14
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
419 AM CDT Sun Mar 26 2023

ALZ011>015-017>050-271230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
419 AM CDT Sun Mar 26 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible through tonight, with several rounds of
storms possible. Primary threats include large hail, damaging winds
up to 60 mph, and localized flash flooding. A couple tornadoes are
possible, beginning this afternoon, across the southern half of
Central Alabama.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for severe storms will continue through early Monday
morning, possibly as late as 8am, for locations south of I-85. Threats
include large hail, damaging winds up to 60 mph, isolated flash
flooding, and a couple tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Monday morning.

In the hours before

Local storm report, Mar 26, 3:56 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 AM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     HAIL             THORSBY                 32.92N 86.71W
03/26/2023  E1.00 INCH       CHILTON            AL   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

GMS
Local storm report, Mar 26, 4:00 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 AM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     HAIL             1 E THORSBY             32.92N 86.70W
03/26/2023  E1.75 INCH       CHILTON            AL   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

GMS
Local storm report, Mar 26, 4:09 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 AM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     HAIL             MARTIN LAKE AT KOWALIGA 32.74N 85.97W
03/26/2023  E1.50 INCH       ELMORE             AL   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

GMS
Local storm report, Mar 26, 4:13 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     HAIL             TITUS                   32.71N 86.32W
03/26/2023  E2.00 INCH       ELMORE             AL   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

GMS
Local storm report, Mar 26, 4:31 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 AM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             1 S HANOVER             32.99N 86.20W
03/26/2023  E1.75 INCH       COOSA              AL   TRAINED SPOTTER

            UP TO GOLF BALL SIZE.

&&

GMS
Special weather statement, Mar 26, 4:34 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
434 AM CDT Sun Mar 26 2023

ALZ025-261015-
Shelby AL-
434 AM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southern Shelby
County through 515 AM CDT...

At 434 AM CDT, Doppler radar was tracking a strong thunderstorm over
American Village, or over Montevallo, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alabaster, Pelham, Calera, Chelsea, Montevallo, Columbiana,
Wilsonville, Wilton, American Village, University Of Montevallo,
Shelby County Airport, Beeswax Creek Park, Camp Branch, Saddle Lake
Farms, Alabaster Veterans Park, Bounds Lake, Saginaw and Dogwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central and east central Alabama.

&&

LAT...LON 3321 8646 3320 8647 3320 8649 3318 8650
      3307 8681 3307 8687 3313 8692 3335 8660
TIME...MOT...LOC 0934Z 239DEG 35KT 3312 8681

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 12:48 AM CDTSpecial Weather StatementBMXCoosa27 min
Mar 26, 12:52 AM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Tallapoosa36 min
Mar 26, 1:23 AM CDTSevere Thunderstorm WarningBMXTallapoosa23 min
Mar 26, 1:40 AM CDTSevere Thunderstorm WarningBMXChambers29 min
Mar 26, 2:08 AM CDTSpecial Weather StatementBMXElmore37 min
Mar 26, 2:15 AM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Tallapoosa45 min
Mar 26, 2:22 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton38 min
Mar 26, 2:46 AM CDTSevere Thunderstorm Warning Considerable damage threatBMXChambers, Tallapoosa44 min
Mar 26, 2:50 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore55 min
Mar 26, 2:51 AM CDTSevere Thunderstorm WarningBMXBibb, Perry39 min
Mar 26, 3:00 AM CDTSpecial Weather StatementBMXChilton45 min
Mar 26, 3:22 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa44 min
Mar 26, 3:25 AM CDTSevere Thunderstorm WarningBMXChilton33 min
Mar 26, 3:28 AM CDTSevere Thunderstorm WarningBMXChambers17 min
Mar 26, 3:32 AM CDTSevere Thunderstorm WarningBMXTallapoosa33 min
Mar 26, 3:49 AM CDTSevere Thunderstorm WarningBMXCoosa56 min
Mar 26, 3:57 AM CDTSevere Thunderstorm WarningBMXBibb48 min
Mar 26, 4:04 AM CDTSevere Thunderstorm WarningBMXChambers, Randolph, Tallapoosa35 min
Mar 26, 4:07 AM CDTSevere Thunderstorm WarningBMXMarengo, Sumter53 min
Mar 26, 4:22 AM CDTSevere Thunderstorm Warning Considerable damage threatBMXChilton38 min
Mar 26, 4:25 AM CDTSevere Thunderstorm Warning Considerable damage threatBMXTallapoosa35 min
Mar 26, 4:29 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Perry76 min
Mar 26, 4:34 AM CDTSpecial Weather StatementBMXShelby41 min
Mar 26, 4:58 AM CDTSevere Thunderstorm WarningBMXSumter47 min
Mar 26, 5:00 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa45 min
Mar 26, 5:20 AM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry40 min
Mar 26, 5:23 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega52 min
Mar 26, 5:34 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas56 min
Mar 26, 5:45 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo45 min
Mar 26, 5:53 AM CDTSevere Thunderstorm WarningBMXDallas, Perry67 min
Mar 26, 6:06 AM CDTAreal Flood AdvisoryBMXAutauga, Bibb, Chambers, Chilton, Clay, Coosa and 9 more5 hr
Mar 26, 6:10 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Elmore50 min
Mar 26, 6:32 AM CDTSevere Thunderstorm WarningBMXElmore58 min
Mar 26, 6:57 AM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa48 min
Mar 26, 6:58 AM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes49 min
Mar 26, 7:14 AM CDTSevere Thunderstorm WarningBMXMarengo48 min
Mar 26, 7:43 AM CDTSpecial Weather StatementBMXChambers47 min
Mar 26, 7:45 AM CDTSpecial Weather StatementBMXElmore45 min
Mar 26, 9:32 AM CDTSpecial Weather StatementBMXMarengo43 min
Mar 26, 10:13 AM CDTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Calhoun, Chambers and 25 more27 hr
Mar 26, 11:01 AM CDTSevere Thunderstorm WarningBMXDallas27 min
Mar 26, 11:07 AM CDTSpecial Weather StatementBMXElmore38 min
Mar 26, 12:31 PM CDTSpecial Weather StatementBMXLowndes44 min
Mar 26, 3:14 PM CDTSpecial Weather StatementBMXBullock31 min
Mar 26, 3:15 PM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Mar 26, 3:26 PM CDTSpecial Weather StatementBMXRussell49 min
Mar 26, 3:30 PM CDTSevere Thunderstorm WarningBMXRussell30 min
Mar 26, 3:46 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell29 min
Mar 26, 4:15 PM CDTSpecial Weather StatementBMXBullock45 min
Mar 26, 5:19 PM CDTSpecial Weather StatementBMXMacon, Montgomery41 min
Mar 26, 5:28 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery47 min
Mar 26, 5:32 PM CDTSpecial Weather StatementBMXMarengo58 min
Mar 26, 5:43 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXLee, Macon, Tallapoosa62 min
Mar 26, 5:45 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXTallapoosa33 min
Mar 26, 5:46 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter74 min
Mar 26, 6:10 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXSumter65 min
Mar 26, 6:16 PM CDTSevere Thunderstorm WarningBMXChambers, Lee44 min
Mar 26, 6:29 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa61 min
Mar 26, 6:59 PM CDTSevere Thunderstorm WarningBMXHale, Marengo50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.